Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article | Monograph
Number of items: 4.

Article

Garthwaite, P.H. and Brown, Philip J. and Hand, D.J. and Wold, S. and Cox, D.R. and Zidek, J.V. and ter Braak, C.J.F. and Stone, M. and Brooks, R. and Goutis, C. and Lindley, D.V. and Burnham, A.J. and MacGregor, J.F. and Viveros, R. and Hastie, T. and Tibshirani, R. and Helland, I.S. and Jones, M.C. and Sasieni, P.D. and Southworth, R. and Taylor, C.C. and Sundberg, R. and Thomas, E.V. and Tong, H. (1997) Predicting multivariate responses in multiple linear regression - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 59 (1). pp. 37-54. ISSN 1369-7412. (The full text of this publication is not available from this repository)

Fan, J.Q. and Yao, Q.W. and Tong, H. (1996) Estimation of conditional densities and sensitivity measures in nonlinear dynamical systems. Biometrika, 83 (1). pp. 189-206. ISSN 0006-3444. (The full text of this publication is not available from this repository)

Cheng, B. and Tong, H. (1992) On consistent nonparametric order determination and chaos. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 54 (2). pp. 427-449. ISSN 1369-7412. (The full text of this publication is not available from this repository)

Monograph

Hodges, S.D. and Roberts, G. and Papaspiliopoulos, O. and Sentana, E. and Bingham, N.H. and Cox, D.R. and Nicolato, E. and Venardos, E. and Critchley, F. and Davis, M.H.A. and Tompkins, R. and Benth, F.E. and Karlsen, K.H. and Reikvam, K. and Brockwell, P.J. and Davis, R.A. and Christensen, B.J. and Dellaportas, P. and McCoy, E.J. and Stephens, D.A. and Diebold, F.X. and Fruhwirth-Schnatter, S. and Genon-Catalot, V. and Laredo, C. and Granger, C.W.J. and Griffin, Jim E. and Steel, M.F.J. and Hobson, D. and Jensen, J.L. and Jones, M.C. and Lawrance, A.J. and Ledford, A.W. and Leonenko, N.N. and Levendorskii, S. and Mandelbrot, B.B. and Meddahi, N. and Pitt, M.K. and Priestley, M.B. and Renault, E. and Rosinski, J. and Sato, K. and Taylor, S.J. and Tong, H. and Yang, H. and Veretennikov, A.Y. and Walker, Stephen G. and Werker, B.J.M. and Wood, Aylish (2001) Non-Gaussian Ornstein-Uhlenbeck-based Models and Some of their Uses in Financial Economics - Discussion. Discussion paper. BLACKWELL PUBLISHING LTD 10.1111/1467-9868.00282. (The full text of this publication is not available from this repository)

This list was generated on Wed Jun 25 10:23:53 2014 BST.